RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2003, том 10, номер 3, страницы 307–325 (Mi jmag253)  

Эта публикация цитируется в 11 научных статьях (всего в 11 статьях)

The Riemann extensions in theory of differential equations and their applications

Valerii Dryuma

Institute of Mathematics and Informatics, AS RM, 5 Academiei Str., Kishinev, 2028, Moldova

Аннотация: Some properties of the $4$-dim Riemannian spaces with the metrics
$$ ds^2=2(za_3-ta_4)dx^2+4(za_2-ta_3)dxdy+2(za_1-ta_2)dy^2+2dxdz+2dydt $$
connected with the second order nonlinear differential equations
\begin{equation} y"+a_{1}(x,y){y'}^3+3a_{2}(x,y){y'}^2+3a_{3}(x,y)y'+a_{4}(x,y)=0 \tag{1} \end{equation}
with arbitrary coefficients $a_{i}(x,y)$ are studied. The properties of dual equations for the equations (1) are considered. The theory of the invariants of second order ODE's for investigation of the nonlinear dynamical systems with parameters is used. The property of the eight dimensional extensions of the four-dimensional Riemannian spaces of General Relativity are discussed.

Полный текст: PDF файл (287 kB)
Полный текст: http:/.../abstract.php?uid=m10-0307e

Тип публикации: Статья
MSC: 35Q58
Поступила в редакцию: 19.03.2003
Язык публикации: английский

Образец цитирования: Valerii Dryuma, “The Riemann extensions in theory of differential equations and their applications”, Матем. физ., анал., геом., 10:3 (2003), 307–325

Цитирование в формате AMSBIB
\RBibitem{Dry03}
\by Valerii Dryuma
\paper The Riemann extensions in theory of differential equations and their applications
\jour Матем. физ., анал., геом.
\yr 2003
\vol 10
\issue 3
\pages 307--325
\mathnet{http://mi.mathnet.ru/jmag253}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag253
  • http://mi.mathnet.ru/rus/jmag/v10/i3/p307

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. Driuma, “On Riemann extension of the Schwarzschild metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 3, 92–103  mathnet  mathscinet
    2. Valery Driuma, “On geometrical properties of the spaces defined by the Pfaff equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 1, 69–84  mathnet  mathscinet  zmath
    3. Valery Driuma, “On the Riemann extension of the Gödel space-time metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 3, 43–62  mathnet  mathscinet  zmath
    4. Dunajski M., Tod P., “Paraconformal geometry of nth-order ODEs, and exotic holonomy in dimension four”, J Geom Phys, 56:9 (2006), 1790–1809  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Valery Dryuma, “On theory of surfaces defined by the first order systems of equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 1, 161–175  mathnet  mathscinet  zmath
    6. Aslanci S., Kazimova S., Salimov A.A., “Some Remarks Concerning Riemannian Extensions”, Ukrainian Math J, 62:5 (2010), 661–675  crossref  mathscinet  zmath  isi  elib  scopus
    7. Calvino-Louzao E., Garcia-Rio E., Vazquez-Lorenzo R., “Riemann Extensions of Torsion-Free Connections with Degenerate Ricci Tensor”, Canad J Math, 62:5 (2010), 1037–1057  crossref  mathscinet  zmath  isi  scopus
    8. Kowalski O., Sekizawa M., “On natural Riemann extensions”, Publ Math Debrecen, 78:3–4 (2011), 709–721  crossref  mathscinet  zmath  isi  scopus
    9. Valery Dryuma, “The Ricci-flat spaces related to the Navier–Stokes equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 99–102  mathnet  mathscinet  zmath
    10. A. Gezer, L. Bilen, A. Cakmak, “Properties of Modified Riemannian Extensions”, Журн. матем. физ., анал., геом., 11:2 (2015), 159–173  mathnet  crossref  mathscinet
    11. Bilen L., Gezer A., “On Metric Connections With Torsion on the Cotangent Bundle With Modified Riemannian Extension”, J. Geom., 109:1 (2018), UNSP 6  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:81
    Полный текст:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019